# SDR USAA001230

- Difficulty date: August 10, 2000
- Submitted: October 12, 2000
- Operation: Air carrier
- Aircraft: N353US
- Make and model: Boeing 737301
- Aircraft serial: 23556
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Part time: 37,843 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND ANGLE CRACKED .5 INCH, STATION 178 VERTICAL STIFFENING BEAM LBL 5.5, WL 184.  INSTALLED REPAIR ANGLE PER SRM 53-10-08.  (M)
